# SDR 2019F00222

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: General aviation
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler, Boeing
- Component part number: 5940974502
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LARGE DISBOND,  SKIN CORROSION
